# SDR FDEA2019111542963

- Difficulty date: November 14, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 65,808 hours, 25,405 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Mechanism
- Part number: 275N20754
- Condition: Worn
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  923     32-51  1126     14NOV19  CDG  OPEN  U  LOGPAGES:2940898  WHILE TAXING AC STEERS LEFT  . DOES NOT STEER  STRAIGHT .   REMOVED AND REPLACED NOSE WHEEL STEERING SUMMING MECHANISM INPUT LEVER AND   SHAFT
